# SDR QMLA20090213

- Difficulty date: February 13, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N227AM
- Make and model: Bell 222U
- Aircraft serial: 47542
- Aircraft time: 9,567 hours
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Part number: 222066701101
- Condition: Worn
- Location: Fuel System
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MED CREWS SMELLED ODOR INSIDE ACFT. FLIGHT WAS ABORTED AND RETURNED TO BASE. MX IDENTIFIED AND CHANGED VENT TUBE.
